# SDR SWAA113256

- Difficulty date: April 29, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 24,269 hours, 14,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND ROW 1 FLOOR EMERGENCY EXIT PATH LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY EXIT PATH LIGHTING ASSY PER AMM.
